Monday, October 20, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone. Try it today!

Monday, June 06, 2011 Janie, Community Member, asks

Q: Is there a anxiety medication that will also help with weight loss?

Answer This
Answers (1)
Eileen Bailey, Health Guide
6/ 6/11 8:49pm

Janie

 

Thank you for your question and welcome to AnxietyConnection.com.

 

I am not a medical professional and would not be able to give you medical advice.

 

I am not aware of any medication for anxiety that would also help you lose weight. Some antidepressant medication can cause weight gain. There are a few articles on MyDepressionConnection.com that address this:

 

When Your Antidepressant Makes You Gain Weight

 

Weight Gain and Antidepressants

 

I hope this helps.

 

Eileen

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Janie, Community Member— Last Modified: 06/06/11, First Published: 06/06/11